# SDR AALA202007159008

- Difficulty date: June 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 23,010 hours, 4,704 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: D2557206222800
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT CARGO NET TIE DOWN AT FR 55 AND S25R.  REPLACED TIE DOWN PER AMM 25-55-41.
